← Return to Any tips on dealing with the effects of withdrawal from heart meds?

Discussion
Comment receiving replies
@colleenyoung

Hi @tyt, sorry to hear that you had such a reaction to low dose Prozac. You mention in an earlier post here https://connect.mayoclinic.org/discussion/withdrawals/ that you were also taking heart medications Carvedilol and Buspirone for 5 weeks before stopping all meds without tapering. I'm not qualified to diagnose, but I question whether Prozac alone at such a low dose is the sole culprit.

Have you returned to the prescribing doctor to tell him of your symptoms and how he can help you bridge this time? It does sound worrisome and there may be more at issue that the drugs and stopping them. It's worth investigation and possibly a second opinion.

Jump to this post


Replies to "Hi @tyt, sorry to hear that you had such a reaction to low dose Prozac. You..."

i have an appt. tomorrow with the cardiologist and Wed. with GP. Thanks

  Request Appointment